# SDR SWIA200717790

- Difficulty date: February 6, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 1,060 hours, 524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG FUEL SMELL IN COCKPIT/CABIN ABOUT 3 MINUTES AFTER APU START.  PERFORMED OPS CHECK OF THE ENGINE, APU AND PACKS.  COULD NOT DUPLICATE DISCREPANCY.
